| Model Number |
8888413807 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, a defective catheter was detected at the time of surgery.When attempting to perform the implant, the cuffs came out, requiring the replacement of this catheter during surgery, since it cannot be placed without the cuffs.The catheter was not repaired.There was no leak.Tego was not utilized.There was no luer adapter issue.There were no patient symptoms or complications associated with this event.No medical or surgical intervention was needed to prevent a permanent impairment of a function.The event did not lead to or extend patient hospitalization.There was no reported patient injury.
Additional Manufacturer Narrative
Event or Problem Description
According to the reporter, a defective catheter was detected at the time of surgery.When attempting to perform the implant, the cuffs came out, requiring the replacement of this catheter during surgery since it cannot be placed without the cuffs.The catheter was not repaired.There was no leak.Tego was not utilized.There was no luer adapter issue.Nothing unusual was observed on the device prior to use.The product was rinsed prior to use with a normal result.No other products are being used with the device.No cleaning agent was used on the device.There were no patient symptoms or complications associated with this event.As a corrective action, the catheter was removed and replaced with a new catheter.The procedure was completed.No medical or surgical intervention is needed to prevent a permanent impairment of a function.The event didn't lead to or extend patient hospitalization.There was no blood loss, and blood transfusion was not required.There was no reported patient injury.
Additional Manufacturer Narrative
Event or Problem Description
According to the reporter, a defective catheter was detected at the time of surgery.When attempting to perform the implant, the cuffs came out, requiring the replacement of this catheter during surgery since it cannot be placed without the cuffs.It was stated that the catheter was not implanted; it was opened, and the failure was detected.It was mentioned that the client has material in stock, and that is why the client was able to place a new catheter.The catheter was not repaired.There was no leak.Tego was not utilized.There was no luer adapter issue.Nothing unusual was observed on the device prior to use.The product was rinsed prior to use with a normal result.No other products were being used with the device.No cleaning agent was used on the device.As a corrective action, the catheter was no longer used and replaced with a new catheter on the same day of the event to complete the procedure.No medical or surgical intervention was needed to prevent a permanent impairment of a function.The event did not lead to or extend patient hospitalization.There was no blood loss, and blood transfusion was not required.There were no patient symptoms or complications associated with this event.There was no reported patient injury.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Event or Problem Description
According to the reporter, a defective catheter was detected at the time of surgery.When attempting to perform the implant, the cuffs came out, requiring the replacement of this catheter during surgery since it cannot be placed without the cuffs.It was stated that the catheter was not implanted; it was opened, and the failure was detected.It was mentioned that the client had material in stock, and that was why he was able to place a new catheter.The catheter was not repaired.There was no leak.Tego was not utilized.There was no luer adapter issue.Nothing unusual was observed on the device prior to use.The product was rinsed prior to use with a normal result.No other products were being used with the device.No cleaning agent was used on the device.As a corrective action, the catheter was no longer used and replaced with a new catheter on the same day of the event to complete the procedure.No medical or surgical intervention was needed to prevent a permanent impairment of a function.The event did not lead to or extend patient ho spitalization.There was no blood loss, and blood transfusion was not required.There were no patient symptoms or complications associated with this event.There was no reported patient injury.
Event or Problem Description
According to the reporter, a defective catheter was detected at the time of surgery.When attempting to perform the implant, the cuffs came out, requiring the replacement of this catheter during surgery since it cannot be placed without the cuffs.It was stated that the catheter was not implanted; it was opened, and the failure was detected.It was mentioned that the client has material in stock, and that is why the client was able to place a new catheter.The catheter was not repaired.There was no leak.Tego was not utilized.There was no luer adapter issue.Nothing unusual was observed on the device prior to use.The product was rinsed prior to use with a normal result.No other products are being used with the device.No cleaning agent was used on the device.As a corrective action, they replaced it with a new catheter.The procedure was completed.No medical or surgical intervention is needed to prevent a permanent impairment of a function.The event didn't lead to or extend patient hospitalization.There was no blood loss, and blood transfusion was not required.There were no patient symptoms or complications associated with this event.There was no reported patient injury.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was not returned, but a photo was available for evaluation.Visual inspection noted one catheter that had a detached cuff.There appeared to be no abnormalities with the device.It was reported that the cuff detached from the catheter.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: d9, g3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device and a photo were available for evaluation.A visual inspection of the returned device noted one catheter with visible signs of use but without a cuff.Aside from the missing cuff, there appeared to be no abnormalities with the device.It was reported that the cuff was detached from the catheter.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.